# SDR VNAA2019052399904

- Difficulty date: May 23, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- Aircraft time: 38,402 hours, 29,202 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTALS BETWEEN FS349 AND FS364 BETWEEN STR 26L AND STGR 26R ARE CORRODED.  REMOVED UNSERVICEABLE INTERCOSTALS IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE INTERCOSTALS BETWEEN FS 349 AND FS 364 FROM STR 26L - 26R IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
